Intended for healthcare professionals

Research Article

Severe cholestasis associated with stanozolol.

Br Med J (Clin Res Ed) 1987; 294 doi: https://doi.org/10.1136/bmj.294.6572.612-a (Published 07 March 1987) Cite this as: Br Med J (Clin Res Ed) 1987;294:612

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: February 2009 to July 2021

Rendering graph...
AbstractFullPdf
Feb 2009001
Oct 2009001
Feb 2010001
Apr 2010001
May 20100010
Jun 2010001
Jul 2010001
Aug 2010002
Sep 2010001
Dec 2010002
May 2011002
Jul 2011001
Aug 2011002
Sep 2011001
Oct 2011001
Dec 20110011
Jan 2012409
Feb 2012001
Jun 2012004
Jul 2012002
Sep 2012007
Oct 2012004
Nov 2012002
Jan 2013003
Feb 2013005
Mar 2013001
Apr 2013003
May 2013006
Jun 2013006
Jul 2013002
Aug 20130010
Nov 2013005
Jan 2014001
Feb 2014006
Mar 2014003
Apr 2014005
May 2014002
Jun 2014001
Jul 2014005
Dec 2014004
Feb 2015003
Mar 2015001
Apr 2015008
Aug 2015001
Oct 2015004
Dec 2015003
Jan 2016004
Feb 2016002
Mar 2016002
Apr 2016003
Jun 2016003
Aug 2016006
Sep 20160013
Nov 2016001
Feb 2017001
May 2017005
Jun 2017001
Jul 2017001
Aug 2017004
Sep 2017001
Oct 2017001
Apr 2018001
May 2018001
Sep 2018002
Oct 2018002
Nov 2018001
Dec 2018001
Feb 2019007
Mar 2019007
Apr 2019002
May 2019009
Jun 2019004
Jul 2019006
Aug 2019007
Sep 2019004
Oct 2019002
Nov 2019004
Jan 2020001
Feb 2020001
Mar 2020005
Apr 2020001
May 2020005
Jun 2020006
Jul 2020002
Aug 2020004
Oct 2020004
Nov 2020001
Dec 2020006
Jan 2021002
Feb 2021005
Mar 2021008
Apr 2021003
May 2021003
Jul 2021007
Total40328